# SDR CA970528030

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS957406
- Condition: Loose
- Location: C/T Vane
- Component: Pwa, 310959501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BORESCOPE INSPECTION FOUND A BOLT LODGED IN THE CT VANE. THE BOLT WAS IN THE GAS PATH AND WAS SLOWLY ERODING, IT WOULD HAVE HIT THE CT DISK AND THE ENGINE WOULD HAVE DESTRUCTED. THE CAUSE OF THIS FAILURE IS THE SERRATIONS ON THE LOCKWIRE PLIERS JAWS, WHICH CUTS AND/OR WEAKENS THE LOCKWIRE TO THE POINT OF FAILURE. THE SUBMITTER SUGGESTS THAT ALL LOCKWIRE PLIERS HAVE THE SERRATIONS FILED OFF.
